# SDR IXXA0500044S

- Difficulty date: August 9, 2004
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, RT WING OUTBOARD FLAP UPPER FORWARD PLATING INTERIM REPAIR AROUND STA XF. 226.000.  REPAIR ACCOMPLISHED.  REMOVED ALL FASTENERS WITHIN REPAIR AREA.  REMOVED THE DAMAGED AREA.  PERFORMED NDT INSPECTION, CLEANED, TREATED AND PRIMED AREA.  FABRICATED A NEW SKIN SEGMENT AND INTERNAL SPLICE.  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE AND INTERNAL SPLICE.  APPLIED REC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS ON RT O/B FLAP STA XF. 226.000 USING NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL, FAA FORM 8110-3 AND EO NR 2004414 AND DRAWING W43-R10.
